Journal article icon

Journal article

THE PLANFORM OF MANTLE CONVECTION

Publication status:
Published

Actions


Authors


MCKENZIE, D More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
ROUFOSSE, M More by this author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
65
Issue:
1
Pages:
262-262
Publication date:
1981
ISSN:
0016-8009
URN:
uuid:4e8d24df-9777-4025-ba38-1a55b6a001cf
Source identifiers:
190546
Local pid:
pubs:190546

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP